Accessibility navigation


Error analysis of quadrature rules

Glaister, P. (2004) Error analysis of quadrature rules. International Journal of Mathematical Education in Science and Technology, 35 (3). pp. 424-431.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4963
Additional Information:0020-739X Quarterly: 4 issues per year TAYLOR & FRANCIS LTD English

Centaur Editors: Update this record

Page navigation